# SDR SWIA200718851

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 11,084 hours, 9,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS PAX DOOR IS HARD TO OPEN AND CLOSE.  REPLACED ICE BREAKER CABLE AS REQUIRED.  OPS CHECK GOOD.
